MAUDE Adverse Event Report: COOK INC URODYNAMICS BALLOON CATHETER; FAP CYTOMETRIC GAS (CARBON DIOXIDE

COOK INC URODYNAMICS BALLOON CATHETER; FAP CYTOMETRIC GAS (CARBON DIOXIDE
Catalog Number 020707-B5
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/18/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that during the use of urodynamics balloon catheter for cystometry studies, the balloon "exploded".It was further noted that the balloon material was split from proximal bond to distal bond.There were no adverse effects reported due to the event and no report of an additional procedure.A new product was used.

Brand Name
URODYNAMICS BALLOON CATHETER
Common Device Name
FAP CYTOMETRIC GAS (CARBON DIOXIDE
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8116653
Report Number1820334-2018-03581
Device Sequence Number11134605
Product Code FAP
UDI-Device Identifier00827002169876
UDI-Public(01)00827002169876(17)181211(10)6447907
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2018
Device Catalogue Number020707-B5
Device Lot Number6447907
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2018
Initial Report FDA Received Date11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1